# SDR UIEA2021080701737

- Difficulty date: August 7, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Faulted
- Location: Wx System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT RECEIVED WX FAIL ON BOTH HSI AND STATUS MSG WXR SYS , USING RIGHT SYSTEM. WENT BACK TO RIGHT SYS LATER IN FLIGHT AND IT WORKED BUT DIDN'T PAINT GROUND RETURNS , LIKE LEFT SYS DOES.( TRANSFER TO MDDR # 151474 IAW DDG 34-43-01 CAT D DUE DATE 05 DEC 21.  /  RIV MX, 08AUG, LP 895950, ITEM M4: PERFORMED FIM 34-43 F/T 805 UP TO BLOCK 3. OPS CHECK GOOD. NO DEFECTS NOTED AT THIS TIME. THIS CLEARS THIS DMI 151434, PLACARDS REMOVED. DISP- SD @ 1831Z )
